Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner bases in difference-differential modules with coefficients in a commutative ring.
Author(s) Guanli Huang, Meng Zhou
TypeArticle in Journal
AbstractInsa and Pauer presented a basic theory of Gröbner bases for differential operators with coefficients in a commutative ring and an improved version of this result was given by Ma et al. In this paper, we present an algorithmic approach for computing Gröbner bases in difference-differential modules with coefficients in a commutative ring. We combine the generalized term order method of Zhou and Winkler with SPoly method of Insa and Pauer to deal with the problem. Our result is a generalization of theories of Insa and Pauer, Ma et al., Zhou and Winkler and includes them as special cases.
KeywordsGröbner basis, difference-differential module, generalized term order, G-S-polynomials
ISSN1674-7283; 1869-1862/e
URL http://link.springer.com/article/10.1007%2Fs11425-012-4471-2
LanguageEnglish
JournalSci. China, Math.
Volume55
Number9
Pages1961--1970
PublisherSpringer, Berlin/Heidelberg; Science in China Press, Beijing
Year2012
Edition0
Translation No
Refereed No
Webmaster